MathSciNet Relay Station
MathSciNet bibliographic data
MR3022899 65M60 (76D07 76M10 76S05)
Shan, Li; Zheng, Haibiao; Layton, William J. A decoupling method with different subdomain time steps for the nonstationary Stokes-Darcy model. Numer. Methods Partial Differential Equations 29 (2013), no. 2, 549–583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement